| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 20 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 18mm proximal from the distal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the subclavian artery.An 8.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the nominal burst pressure (nbp).The procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the subclavian artery.An 8.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the nominal burst pressure (nbp).The procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.It was further reported that the target lesion was 100% stenosed, non-tortuous, and moderately calcified.
Additional Manufacturer Narrative